# SDR AWXA0001770

- Difficulty date: May 29, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C375903
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE BS 178 BLKHD WEB CRACKS RBL .7-1.3 WL 205.7 AND LBL 1-1.5 WL 206.  REPAIRED IAW SRM 53-10-08 PG 287-298.
